# SDR CALA2011021500094

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 40,341 hours, 7,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED L3 EMERGENCY EXIT LIGHT LAMP REF AMM 33-51- 03.  OPS CHECK GOOD.
